I am new to this board. I was diagnosed 03/08/12 and was put on 300 mg Tasigna twice a day immediately. I have had very good results. Went from WBC of 251k to 26k in first 30 days. My Dr. was impressed. I have read all of the literature I can find regarding side effects and I am experiencing one that even Novartis told my Dr. they have had no reports of. I have completely lost my sense of smell. After I was on Tasigna approx. a month I noticed that I wasn't really tasting my food. I took me a couple of weeks to realize the reason I couldn't taste very well was because I couldn't smell a thing. I told my Dr. and he looked at me like I was crazy. when I went back in last month, I told him again that I cannot smell a thing. He had his nurse contact Novartis and they said the had no record of this complaint before. He sent me to an Ear/Nose/Throat specialist who did a CT scan of my sinus cavity and he said all looked very good and clear. Nothing there to interfere with my ability to smell. I still cannot smell a thing. Can't even smell my perfume when I spray it on my neck. My house could be burning down around me and I can't smell the smoke. No fun to go into our great Texas BBQ joints anymore. Can't smell that wonderful smoky smell. Just wondering if anyone else has experienced this. Also experiencing major hair loss after about the 3rd month, and very dry skin. Some depression too, but I don't know if that is from the medication, or just struggling to deal with this illness.
Thanks for any feedback you can send my way.